# SDR 2011FA0000621

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N3180L
- Make and model: Bell 206L-3
- Aircraft serial: 51055
- Aircraft time: 20,133 hours, 22,884 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE YELLOW AND GREEN ARCS ON THE ENGINE INSRUMENTS ARE VERY DIFFICULT TO READ DUE TO THE NVIS FILTERS. THE ENGINE TORQUE INDICATOR YELLOW ARC IS FADED BEYOND ACCEPTABLE LIMITS. THE AIRSPEED INDICATOR VNE LINE IS FADED BEYOND ACCEPTABLE LIMITS AND IN ADDITION THE INDICATOR HAS A LIGHT LEAD AND THE NVIS FILTER BLOCKS THE FIRST 35 KNOTS OF INDICATION FROM THE PILOTS VIEW. ALL ENGINE INSTRUMENT FILTERS BLOCK PART OF THE INSTRUMENT MARKINGS FROM THE PILOT (THEY ALL NEED TO BE MOVED UP AND INBOARD).
